Some cardinal invariants for valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 74 (1985), p. 205-217
@article{RSMUP_1985__74__205_0,
     author = {Salce, Luigi and Zanardo, Paolo},
     title = {Some cardinal invariants for valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     pages = {205-217},
     zbl = {0596.13015},
     mrnumber = {818727},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__74__205_0}
}
Salce, Luigi; Zanardo, Paolo. Some cardinal invariants for valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 74 (1985) pp. 205-217. http://www.numdam.org/item/RSMUP_1985__74__205_0/

[1] W. Brandal, Almost maximal integral domains and finitely generated modules, Trans. Amer. Math. Soc., 183 (1973), pp. 203-222. | MR 325609 | Zbl 0273.13011

[2] A. Facchini - P. Vamos, Almost reflexive rings (to appear).

[3] A. Facchini - P. Zanardo (to appear).

[4] L. Fuchs - L. Salce, Modules over valuation rings, Lecture Notes in Pure and Applied Math., Marcel Dekker, New York (in prints). | Zbl 0497.13008

[5] L. Fuchs - G. VILJOEN, On finite rank torsion-free modules over almost maximal valuation domains, Comm. Alg., 12, 3 (1984), pp. 245-258. | MR 737246 | Zbl 0535.13009

[6] R. Gilmer, Multiplicative ideal theory, Marcel Dekker, New York, 1972. | MR 427289 | Zbl 0248.13001

[7] I. Kaplansky, Maximal fields with valuations, Duke Math. J., 9 (1942), pp. 303-321. | MR 6161 | Zbl 0063.03135

[8] W. Krull, Allgemeine Bewertungstheorie, J. für Math., 177 (1937), pp. 215-237.

[9] M. Nagata, Local rings, Interscience Tracts Pure Appl. Math., J. Wiley and S., New York, London, 1962. | MR 155856 | Zbl 0123.03402

[10] M. Nishi, On the ring of endomorphisms of an indecomposable injective module over a Prüfer ring, Hiroshima Math. J., 2 (1972), pp. 271-283. | MR 318128 | Zbl 0281.13006

[11] A. Ostrowsky, Untersuchungen zur arithmetischen Theorie der Körper, Math. Z., 39 (1935), pp. 269-404. | MR 1545505 | Zbl 0010.15001

[12] R.B. Warfiedljr., Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. | MR 242885 | Zbl 0172.04801

[13] P. Zanardo, Indecomposable finitely generated modules over valuation domains (to appear). | MR 841854 | Zbl 0598.13004